A 27-year-old female asked:
on tegretol. oct. my cycle was 5 days early. this month i got it on the 41st day since last one. i have no cramps & pretty lite. what is going on?
1 doctor answer
Dr. Mark Fisher answered
33 years experience Neurology
I don't know, but...: ...I want to make sure that you know that carbamazepine decreases the efficacy of oral contraceptives. I've had at least one seizure patient on carbamazepine whom I see on a yearly basis who started OCPs between visits & became pregnant the second month.
Answered on May 17, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!